| Model Number |
401183 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
01/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
The patient suffered from phrenic nerve stimulation.Dislodgement of the lv lead into the high right atrium was diagnosed.Old lv lead was explanted and a new lv lead was implanted.